On the geometric and topological rigidity of hyperbolic 3-manifolds

Research output: Contribution to journalComment/debate

3 Scopus citations

Abstract

A homotopy equivalence between a hyperbolic 3-manifold and a closed irreducible 3-manifold is homotopic to a homeomorphsim provided the hyperbolic manifold satisfies a purely geometric condition. There are no known examples of hyperbolic 3-manifolds which do not satisfy this condition.

Original languageEnglish (US)
Pages (from-to)228-232
Number of pages5
JournalBulletin of the American Mathematical Society
Volume31
Issue number2
DOIs
StatePublished - Oct 1994
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the geometric and topological rigidity of hyperbolic 3-manifolds'. Together they form a unique fingerprint.

  • Cite this